# SDR FDEA2020060111103

- Difficulty date: May 31, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N942FD
- Make and model: Boeing 757225
- Aircraft serial: 22612
- Aircraft time: 73,273 hours, 27,975 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146N872213
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN THE MAIN CABIN FLOOR STRUCTURE RT CREASE BEAM SUPPORT INTERCOSTAL LOWER SURFACE BS 1615 (VIEW FROM AFT CARGO CEILING AREA). REMOVED CORR ON RT CREASE BEAM SUPPORT INTERCOSTAL STA 1615 IAW SRM 51-10-02. ORIG MAT .050 REM .044 LOSS .006 FOUND TO BE OUT OF LIMITS IAW SRM 53-60-13-1A. REMOVED, FABRICATED AND INSTALLED NEW INTERCOSTAL (WEB) IAW DWG 146N8722 REV F & BK.
